| Catalog Number |
ETLW1610C124E |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Pain (1994); Obstruction/Occlusion (2422)
| Date of Event |
09/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
An etlw1610c124e limb stent graft was implanted during the endovascular treatment of a 38mm aneurysm.It was reported that the patient presented to the hospital with leg pain 3 weeks later.A ct scan revealed occlusion of the limb stent graft.An elective fem-fem bypass was scheduled; however, the patient returned to the hospital one week later with worsening symptoms.The fem-fem bypass was performed during this admission.Per the physician, the stent occlusion was anatomy related, with the stent graft noted to be slightly kinked due to the anatomy.No additional clinical sequalae were provided and the patient is fine.